Translator Disclaimer
2012 Tripled Fixed Point Results in Generalized Metric Spaces
Hassen Aydi, Erdal Karapınar, Wasfi Shatanawi
J. Appl. Math. 2012(SI03): 1-10 (2012). DOI: 10.1155/2012/314279

Abstract

We establish a tripled fixed point result for a mixed monotone mapping satisfying nonlinear contractions in ordered generalized metric spaces. Also, some examples are given to support our result.

Citation

Download Citation

Hassen Aydi. Erdal Karapınar. Wasfi Shatanawi. "Tripled Fixed Point Results in Generalized Metric Spaces." J. Appl. Math. 2012 (SI03) 1 - 10, 2012. https://doi.org/10.1155/2012/314279

Information

Published: 2012
First available in Project Euclid: 3 January 2013

zbMATH: 1244.54085
MathSciNet: MR2923373
Digital Object Identifier: 10.1155/2012/314279

Rights: Copyright © 2012 Hindawi

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.2012 • No. SI03 • 2012
Back to Top